# SDR IPXA2019061764306

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5398673320700
- Condition: Bent
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YEMPENNAGE INNER STRUCTURE - INSIDE ACCESS PANEL# 312AR LEFT SIDE INTERCOSTAL IS BENT - DOT & STREAMER ATTACHED.REMOVED AND REPLACED EMPENNAGE INNER STRUCTURE - INSIDE ACCESS PANEL# 312AR LEFT SIDE INTERCOSTAL.
